# SDR SWAA072289

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 46,979 hours, 40,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT NR 5 L/E SLAT UPPER T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
